Pacific Journal of Mathematics

A note on $p$-spaces and Moore spaces.

D. K. Burke and R. A. Stoltenberg

Article information

Source
Pacific J. Math., Volume 30, Number 3 (1969), 601-608.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978245

Mathematical Reviews number (MathSciNet)
MR0250268

Zentralblatt MATH identifier
0183.27502

Subjects
Primary: 54.50

Citation

Burke, D. K.; Stoltenberg, R. A. A note on $p$-spaces and Moore spaces. Pacific J. Math. 30 (1969), no. 3, 601--608. https://projecteuclid.org/euclid.pjm/1102978245


Export citation

References

  • [1] A. V. Arhangeski, On a class of spaces containing all metric and all locally bicompact spaces, Soviet Math. Dokl. 4 (1963), 1051-1055.
  • [2] A. V. Arhangeski, Mappings and spaces, Russian Math. Surveys 21 (1966), 115-162.
  • [3] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186.
  • [4] V. V. Filippov, On feathered paracompacta, Soviet Math. Dokl. 9 (1968), 161-164.
  • [5] R. W. Heath, A regular semi-metric space for which there is no semi-metric under which all spheres are open, Proc. Amer. Math. Soc. 12 (1961), 810-811.
  • [6] R. W. Heath, Arc-wise connectedness in semi-metric spaces, Pacific J. Math. 12 (1962), 1301-1319.
  • [7] L. F. McAuley, A note on complete collectionwise normalityand paracompactness, Proc. Amer. Math. Soc. 9 (1958), 796-799.
  • [8] A. Miscenko, Spaces with a point-countable base, Soviet Math. Dokl. 3 (1962), 855- 858.
  • [9] Seminaron semi-metric spaces, Summer Institute on Set Theoretic Topology, Madison, Wisconsin (1955), 58-64.
  • [10] Topology Conference Arizona State University, Tempe, Arizona, (1967).